The Gravity Dual of a Density Matrix

TitleThe Gravity Dual of a Density Matrix
Publication TypeJournal Article
Year of Publication2012
AuthorsCzech, Bartlomiej, Joanna L. Karczmarek, Fernando Nogueira, and Mark Van Raamsdonk
JournalClass. Quant. Grav.
Volume29
Pagination155009
DOI10.1088/0264-9381/29/15/155009
Website development by Checkmark Media. Designed by Armada.

a place of mind, The University of British Columbia

Faculty of Science
Department of Physics and Astronomy
6224 Agricultural Road
Vancouver, BC V6T 1Z1
Tel 604.822.3853
Fax 604.822.5324

Emergency Procedures | Accessibility | Contact UBC | © Copyright The University of British Columbia